# SDR UPS01435905

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 CABIN - RT NR 3 MED CUTOUT FWD FRAME BELOW LOWER STILL FOUND 1 FASTENER HOLE CRACK AT FRAME WEB. WEB REPLACED IAW UPS EO B747-5310-12070-F APPENDIX E.
